# SDR FDEA202403270388

- Difficulty date: March 27, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 74,064 hours, 28,137 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51301
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS EVIDENCE OF CORROSION ALONG FLANGE UNDER CRACKED PAINT BETWEEN   STA 1320-1420 RBL-44 REMOVED CORROSION AT SEAT TRACK I\B FLANGE BETWEEN STA 1320-1420 RBL44 IAW B757 SRM   51-10-02-0G, EVALUATED AREAS FOUND TO BE OUT OF LIMITS IAW B757 SRM 53-00-51-1A FIG 101   DETAIL VII, REMOVED AN REPLACED SEAT TRACK SECTION, STA 1320-1540 RBL 45.5 IAW B DWG#   146N5130 REV A, B DWG# PL 146N5130 REV C AND B757 SRM 51-40-02-0G.    MAJOR REPAIR
